# SDR ASAA2017042620792

- Difficulty date: April 26, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,187 hours, 11,499 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: 3400010260
- Condition: Out Of Position
- Location: Nr 2 Engine Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE AT N1 POWER SETTINGS,  BETWEEN 69 - 73 PERCENT, HAD STEADY VIBRATION OF 1.5 AT MULTIPLE ALTITUDES,  FL 400 DOWN TO 15,000 FT.  THE VIBRATION WAS FELT IN THE FLIGHT DECK. ACFT  GROUNDED.  PERFORMED TEST 14B,  FAN TRIM BALANCE.  NR 2 ENGINE BALANCE SOLUTION,  NR 1 P12 CHANGED TO P14,  NR 2 P04 CHANGED TO P08, NR 5 P12 CHANGED TO P14, NR 30 P13 CHANGED TO P14,  NR 33 P14 CHANGED TO P08,  NR 34 P11 CHANGED TO P14 IAW  AMM 71-00-00-750.  PERFORMED TEST 7, VIBRATION SURVEY IAW AMM 71-00-00-700. VIBRATION CHECKED GOOD.
